Botox problems!

Hi all,

I've been having Botox Injections for migraines for two years, usually every 3-4 months. On the whole this has been a highly effective and beneficial treatment.

However.....for around two to three weeks after Botox

I suffer with difficulties with severe neck pain and restricted movement. I feel like someone is literally squeezing the base of my skull/top of my neck. I'm struggling to turn my neck/head and it's very uncomfortable. Pain killers aren't helping much as its more than just pain!

Anyone had similar problems and any solutions for me?


2 Replies

  • Hi Laurak82.....I have also been getting migraine botox for 2yrs, it doesn't really have an impact on my migraines but neurologist says the more i have it the more it will help so I'll keep going. I haven't had issues as severe as you but i have had a stiff neck for a couple of days. Maybe speak to neurologist and find out if there is an area they are injecting which could cause this for you. Sorry not much help. Hope you resolve it 😀

  • Hi have those symptoms with my migraine and find voterol helps. Worth a try

You may also like...